Hail, Roosevelt
- When
- April 19, 3:16 PM MST
- Where
- Roosevelt County, 10 mi N of Milnesand
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.783, -103.333
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 19, 1:30 PM MST, 1 hour 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT MON APR 19 2004 .DISCUSSION...WINDS FINALLY INCREASING THIS AFTERNOON WEST AND CENTRAL. HEATING/MIXING HAD BEEN DELAYED BY THICK CIRRUS BANDS. WILL CARRY BREEZY WORDING THIS EVENING. IN THE EAST...SOUTHEAST WINDS ADVECTING LOW LVL MOISTURE INTO ERN NM. KCVN DEW POINT WENT FROM 34 TO 52 F IN 1 HOUR. HAD PREVIOUSLY UPDATED HWOABQ FOR MENTION OF SVR STORMS NEAR TX/NM STATE LINE. HOWEVER...HEATING NOW BECOMING LIMITED AS CIRRUS SHIFTS OVER THAT AREA AND PROGGED INSTABILITIES MAY BE A BIT OVERDONE. THEN AGAIN...STORMS HAVE FORMED SOUTH OF ABQ CWFA NW OF KHOB AND SPC HAS ISSUED TOR WATCH OVER W TEXAS. WITH UPPER LVL WAVE BACK OVER NRN ARIZONA MOVING RAPIDLY EAST...SOME UPPER COOLING/PVA COULD REACH ERN PLAINS TO ENHANCE THUNDERSTORM THREAT THIS EVENING. SO...WILL KEEP IN SMALL POPS FAR EAST...AND MONITOR FOR SEVERE STATUS SHOULD STORMS DEVELOP. AFOREMENTIONED WAVE WILL PUSH DRY LINE WELL OUT OF NM FOR NEXT COUPLE OF DAYS. AS LOW PRESSURE COMPLEX OFF PAC NW COAST MOVES SEWD ACROSS NRN AND CENTRAL ROCKIES...NM WILL BE UNDER MODERATE WESTERLY FLOW ALOFT. EXPECT AFTERNOON BREEZES TUESDAY AND WEDNESDAY AND TYPICAL LARGE DIURNAL TEMPERATURE RANGES. AS LOW DRAWS NEAR...UPPER COOLING COULD PRODUCE PRECIP IN NRN MOUNTAINS LATE WED INTO THU. BEST CHANCE STILL LOOKS LIKE THU NGT AND FRI IN THE NORTHEAST PART OF THE STATE AND HAVE UPPED POPS THERE A TAD. HAVE ALSO LOWERED TEMPS IN THE NE FRIDAY AS A RESULT. MEDIUM RANGE MODELS IN FAIR AGREEMENT THAT SYSTEM WILL EXIT THE AREA BY SATURDAY...SO LEFT DRY THIS WEEKEND...KD && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON................ 036/066 035/068 037 19000 GALLUP.................... 027/065 029/068 032 19000 GRANTS.................... 029/065 031/069 034 19000 GLENWOOD.................. 039/074 043/077 045 19000 CHAMA..................... 026/054 026/056 025 19000 LOS ALAMOS................ 033/062 033/065 033 19000 RED RIVER................. 024/052 024/053 023 19000 TAOS...................... 031/061 027/063 029 19000 SANTA FE.................. 035/063 034/066 034 19000 SANTA FE AIRPORT.......... 037/067 035/070 036 19000 ESPANOLA.................. 036/068 036/071 037 19000 ALBUQUERQUE HEIGHTS....... 045/070 045/075 046 19000 ALBUQUERQUE VALLEY........ 045/072 045/076 046 19000 ALBUQUERQUE FOOTHILLS..... 042/068 042/072 043 19000 ALBUQUERQUE WEST MESA..... 043/070 044/074 044 19000 SOCORRO................... 042/075 043/079 046 19000 SANDIA PARK/CEDAR CREST... 036/063 036/067 037 19000 MORIARTY/ESTANCIA......... 038/067 038/071 039 19000 CARRIZOZO................. 045/073 045/078 047 19000 RUIDOSO................... 046/066 045/071 047 19000 RATON..................... 034/067 032/067 033 19000 LAS VEGAS................. 037/066 036/069 037 19000 ROY....................... 039/069 038/069 040 19000 CLAYTON................... 044/071 041/070 040 19100 SANTA ROSA................ 044/076 042/078 046 19000 TUCUMCARI................. 047/078 044/075 046 19100 FORT SUMNER............... 047/079 044/079 048 19000 CLOVIS.................... 046/078 045/077 046 19100 PORTALES.................. 047/079 046/079 047 19100 ROSWELL................... 050/082 048/084 050 19000 && .ABQ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL 8 PM FIRE ZONES 103 AND 108. && 19
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1130 AM MDT MON APR 19 2004 NMZ001>021-026-201200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WESTCENTRAL MOUNTAINS- 1130 AM MDT MON APR 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS THE EASTERN PLAINS...NEAR THE TEXAS BORDER. LARGE HAIL WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 PM AND 8 PM ACROSS UNION...HARDING...QUAY...CURRY AND ROOSEVELT COUNTIES. KD
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2004Every state in 2004This day in weather historyWarnings in New Mexico, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5387189, 5387190.